# SDR DALA2018032601882

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 80,619 hours, 61,461 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH FROM WIRING ON F/OS WINDOW WIRING.  FOUND THE WINDOW HEAT CONNECTORS BROKEN AND FRAYED.   REPLACED ALL THREE CONNECTORS WITH NEW IAW SWPM 20.   OK FOR SERVICE.
